Hi. I am on yaz birth control pills. I've been on them for about one year now. I had my withdrawal bleeding last month and started my new pack of active pills as normal. I take my pill every day (haven't missed any).
I had sex last week on the 11th active pill and the 14th active pill. We used condoms also. I'm just still a bit worried about a pregnancy because of the timing of when I had sex as it was exactly mid cycle (2 weeks since my withdrawal bleed). I know the pill means you don't ovulate but I'm just a bit worried because at the start of the pack I had an upset tummy for a few days. I certainly never vomited or had diarrhea but I just wondered could an upset tummy make the pill less effective?
What do you think my pregnancy chances are? I know I can take a pregnancy test but that won't be effective until at least another 10 - 12 days. With the two contraceptive methods that I used should I be fine to stop worrying so much? Thanks for your advice!
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.